| Model Number |
1801-26 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was received for evaluation.The reported issue was confirmed.Inspection of the catheter found that the distal ligature was no longer attached to the device.It is likely that the distal ligature was not properly secured to the catheter tip during manufacturing which caused the ligature to detach during use.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
Event or Problem Description
It was reported that during the procedure, there was a small plastic ring that fell off from the tip of the syntel silicone embolectomy catheter - regular tip and ended up in the vessel.There was no injury reported.